Volume 21, issue 6 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
The chromatic splitting conjecture at $n=p=2$

Agnès Beaudry

Geometry & Topology 21 (2017) 3213–3230
Abstract

We show that the strongest form of Hopkins’ chromatic splitting conjecture, as stated by Hovey, cannot hold at chromatic level n = 2 at the prime p = 2. More precisely, for V (0), the mod 2 Moore spectrum, we prove that πkL1LK(2)V (0) is not zero when k is congruent to 3 modulo 8. We explain how this contradicts the decomposition of L1LK(2)S predicted by the chromatic splitting conjecture.

Keywords
K(2)-local, stable homotopy theory, Morava K-theory, chromatic assembly
Mathematical Subject Classification 2010
Primary: 55P60, 55Q45
References
Publication
Received: 3 April 2015
Revised: 7 December 2016
Accepted: 19 January 2017
Published: 31 August 2017
Proposed: Mark Behrens
Seconded: Stefan Schwede, Ralph Cohen
Authors
Agnès Beaudry
Department of Mathematics
University of Colorado
Boulder, CO
United States